Additional Metadata
Keywords approximation algorithm., Noah's ark problem, phylogenetic diversity
Persistent URL dx.doi.org/10.1109/TCBB.2010.37
Journal IEEE/ACM Transactions on Computational Biology and Bioinformatics
Citation
Hickey, G. (Glenn), Blanchette, M. (Mathieu), Carmi, P. (Paz), Maheshwari, A, & Zeh, N. (Norbert). (2011). An approximation algorithm for the Noah's Ark Problem with random feature loss. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 8(2), 551–556. doi:10.1109/TCBB.2010.37